MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD PARASTOMAL PATCH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD PARASTOMAL PATCH; SURGICAL MESH
Catalog Number 0118004
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no connection that can be made at this time between the reported unspecified post-operative complications and the bard/davol device used to treat the patient.The patient's attorney did not allege a specific device failure or patient adverse event, and no medical records have been provided.Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
The following was alleged by the patient's attorney: (b)(6) 2011 - patient underwent surgery for implant of a bard/davol bard parastomal patch.As reported, the patient's attorney alleges a general claim "for past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained".

Brand Name
BARD PARASTOMAL PATCH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7442656
Report Number1213643-2018-01127
Device Sequence Number1144357
Product Code FTL
UDI-Device Identifier00801741031137
UDI-Public(01)00801741031137
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K042026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2015
Device Catalogue Number0118004
Device Lot NumberHUUG2334
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;